# SDR DXTA2011040604539

- Difficulty date: April 6, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 11,099 hours, 6,993 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 82182
- Part serial: 0206
- Condition: Inoperative
- Location: Mlg
- Part time: 696 hours, 439 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, THE GEAR UNLOCK LIGHT REMAINED ILLUMINATED FOR ABOUT 30 SECONDS LONGER THAN NORMAL, ACCOMPANIED BY EXCESSIVE NOISE COMING FROM THE NOSE GEAR AREA. COMPLIED WITH THE LANDING GEAR WILL NOT RETRACT CHECK LIST, AND GEAR EXTENDED NORMALLY.  FOUND NOSE STRUT NOT FULLY EXTENDED.  AFTER SERVICING STRUT CYCLED GEAR, HEARD AIR IN SYS BLED SYS.  ACCUMULATOR PRESSURES FOUND NORMAL, NO LEAKS.  VERIFIED GEAR CONTROL RESET TEE HANDLE IN PROPER POSITION.  AIR STILL PRESENT IN SYS.   R & R LANDING GEAR CONTROL VALVE ASSY WITH A SERVICABLE EXCHANGE UNIT.  BLED SYS, OPS AND LEAK CHECKED NORMAL.  WORK DONE IAW MM 12-10-15 AND 32-30-02.
